# SDR UALA2009092202989

- Difficulty date: September 21, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 39,797 hours, 10,991 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED ON UPPER FLANGE BS 287, LBL 20 TO RBL 15.  MAJOR REPAIR ACCOMPLISHED.  CORROSION FOUND TO BE OUT OF LIMITS.  DAMAGED SECTION OF FLOORBEAM REMOVED BETWEEN LBL 32 TO RBL 88.  FABRICATED & INSTALLED A REPAIR T-ANGLE, SPLICE PLATE, AND SPLICE ANGLES.
